# SDR DALA2016082606206

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FUSELAGE STA 636, BL0 INTERCOSTAL CRACKED.  REPAIRED CRACK IAW SRM 53-00-00, REPAIR 1, FIG 201 & SRM 51-41-05, PG. 17, NR 8.
